# SDR GAIA02123ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT A PREVIOUS REPAIR TO A FRAME AT BS 540, STRINGER S17R HAD BEEN DENTED.  ACCOMPLISHED REPAIR TO FRAME IAW 727 SRM 53-10-4, FIGURE 2.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
